# SDR HALA2018012500011

- Difficulty date: January 24, 2018
- Submitted: January 25, 2018
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 54,913 hours, 10,190 cycles
- System (JASC): 4960 · APU Controls
- Part: Ecu
- Part number: 211734220
- Part serial: 86693
- Condition: Failed
- Location: Apu
- Part time: 1 hours, 1 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT,  RECEIVED APU FAULT EICAS MESSAGE DURING AN APU VERIFICATION FLIGHT.  FAILED VERIFICATION.  COMPLIED WITH QRH APU STARTED.  PERFORMED APU BITE TEST SHOWS P2 SENSOR ON SUMMARY,  MINI FLAG 16,  REMOVED AND REPLACED THE ECU IAW AMM 49-61-05-004-001. OPS CHECKED OK. FIRST START OK, APU RAN FOR MORE THAN 1 HOUR,  NO FAULTS NOTED.
